Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

someguy456

Member
  • Total Reviews

    0
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

0 Neutral

About someguy456

  • Rank
    Junior Member
  1. For dry skin/chapped lips, you should notice it pretty soon. I am 1 year post tane and my lips are still chapped as ever... sigh...
  2. My lips got so SCREWED during Accutane and approximately one year after I finished, it is still screwed!
  3. I'm 6 months post tane and my lips are still retarded...
  4. I'm 4 months post tane and I have around 3 or 4 small whitehead. My skin is oily again and I noticed something. I don't get those big huge pimples like I use to anymore which is a good thing!
  5. How bad are my scarring? I wonder what I can do to treat this... This is the aftermath of accutane... [attachmentid=3906]
  6. They do this just to get money probably. They only do this cause they want you back...
  7. I don't think that's a smart thing to do. Whatever your derm prescribed to you is what you should do. I'm one month and 4 days post tane. My oil came back within a week or so. Not a new pimple since, but I feel like when I go in the sun, I flare up easier... hmm.. And yeah, my lips are still deformed.
  8. I heard that it stays in your system for about a month. I cleanse my face at night sometimes, but other than that, I just clean it with water.
  9. Wow, on my first week... I thought accutane would never work for me. By the third or fourth month, that is when I noticed something. Man, going on accutane was the best thing that happened to me.
  10. Wow, that's a high dosage. I seriously think that more is not always better even though a lot of people recommend higher dosages. It's how your body reacts to it and how well you absorb the pills. Don't lose hope because I seriously believe that you will get better.
  11. Accutane is worth it! I'm off of it for about a month now and the worst side effect I got was dry lips. My lips were horrible even after using many lip ointment. No dry skin, no nose bleed, but in the beginning of my course, I had a bit of joint pain. I think all of the suicides/depression and all of these horrible side effects are blown out of proportion. It is very rare and if you know what you're doing, you'll be fine.
  12. I have one more month to go on my accutane course and I notice that you get mad much easier.
  13. I remember the time when I was on my 8th day. I was so worried and all, but time flies. I'm almost done my 3rd month and I started clearing around there. Maybe a little bit later, but hang in there!
  14. You have nothing to worry about. I had that too in my early stages of accutane and it hurt like a bitch! It will eventually go away...
  15. Wow, these seem really expensive to me. I got a two month supply of 40mg accutane for $180 canadian price. I live in Canada by the way.
×